Recent Publications
             Discrete and Computational Geometry 56(1) (2016), 114-125            To appear in Journal of Commutative Algebra.            Mathematical Programming 153 (2015), 275-288            Discrete Mathematics 331 (2014), 151-157.            Annals of Combinatorics 13 (2009), 271-287.            Discrete and Computational Geometry 42 (2009), 206-218.            Linear Algebra and its Applications 426 (2007), 325-341.            Lecture Notes in Computer Science 3509 (2005). Full version, Algorithmica 51 (2008), 200-235.            Discrete Applied Mathematics, 154 (2006), 1742-1752.            Electronic Jounal of Linear Algebra 10 (2003), 102-105.            Manuscript (2002).            Mathematical Programming, Ser. A 92 (2002), 285-296.            Bulletin of the AMS 37 (2000), 437-458.